Picture of fish in sea

Open Access research that uses mathematical models to solve ecological problems...

Solving a variety of ecological and biological problems is the focus of marine population modelling research conducted within the Department of Mathematics & Statistics. Here research deploys mathematical models to better understanding issues relating to fish stock management, ecosystem dynamics, ocean currents, and the effects of multispecies interactions within diverse marine ecosystems.

Research work in marine population modelling interfaces with a number of other key research specialisms, including mathematical biology, epidemiology and statistical informatics, where investigations are improving human understanding of the behaviour of infectious diseases, particularly in relation to animal infections; but also the modelling of complex biological processes such as antibiotic prodcution in actinobacteria.

Explore some of the Open Access research from Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2018 | 2017 | 2016 | 2015 | 2014 | 2008 | 2003 | 1998 | 1992 | 1989
Number of items: 17.

2019

Pestana, J. (2019) Preconditioners for symmetrized Toeplitz and multilevel Toeplitz matrices. SIAM Journal on Matrix Analysis and Applications, 40 (3). pp. 870-887. ISSN 0895-4798

Hook, James and Pestana, Jennifer and Tisseur, Francoise and Hogg, Jonathan (2019) Max-balanced Hungarian scalings. SIAM Journal on Matrix Analysis and Applications, 40 (1). pp. 320-346. ISSN 0895-4798

2018

Grindrod, Peter and Higham, Desmond J. and Noferini, Vanni (2018) The deformed graph Laplacian and its applications to network centrality analysis. SIAM Journal on Matrix Analysis and Applications, 39 (1). pp. 310-341. ISSN 0895-4798

2017

Fenu, Caterina and Higham, Desmond J. (2017) Block matrix formulations for evolving networks. SIAM Journal on Matrix Analysis and Applications, 38 (2). pp. 343-360. ISSN 0895-4798

Paton, Martin and Akartunali, Kerem and Higham, Desmond J. (2017) Centrality analysis for modified lattices. SIAM Journal on Matrix Analysis and Applications, 38 (3). 1055–1073. ISSN 0895-4798

2016

Pestana, Jennifer and Rees, Tyrone (2016) Null-space preconditioners for saddle point systems. SIAM Journal on Matrix Analysis and Applications, 37 (3). pp. 1103-1128. ISSN 0895-4798

Arrigo, Francesca and Benzi, Michele and Fenu, Caterina (2016) Computation of generalized matrix functions. SIAM Journal on Matrix Analysis and Applications, 37 (3). 836–860. ISSN 0895-4798

Arrigo, Francesca and Benzi, Michele (2016) Edge modification criteria for enhancing the communicability of digraphs. SIAM Journal on Matrix Analysis and Applications, 37 (1). pp. 443-468. ISSN 0895-4798

2015

Pestana, J. and Wathen, A. J. (2015) A preconditioned MINRES method for nonsymmetric Toeplitz matrices. SIAM Journal on Matrix Analysis and Applications, 36 (1). pp. 273-288. ISSN 0895-4798

2014

Pestana, Jennifer (2014) On the eigenvalues and eigenvectors of block triangular preconditioned block matrices. SIAM Journal on Matrix Analysis and Applications, 35. pp. 517-525. ISSN 0895-4798

Pestana, Jennifer and Wathen, Andrew (2014) The antitriangular factorisation of saddle point matrices. SIAM Journal on Matrix Analysis and Applications, 35. 339–353. ISSN 0895-4798

Knight, Philip and Ruiz, Daniel and Ucar, Bora (2014) A symmetry preserving algorithm for matrix scaling. SIAM Journal on Matrix Analysis and Applications, 35 (3). 931–955. ISSN 0895-4798

2008

Knight, P.A. (2008) The Sinkhorn-Knopp algorithm : convergence and applications. SIAM Journal on Matrix Analysis and Applications, 30 (1). pp. 261-275. ISSN 0895-4798

2003

Higham, Desmond J. (2003) A matrix perturbation view of the small world phenomenon. SIAM Journal on Matrix Analysis and Applications, 25 (2). pp. 429-444. ISSN 0895-4798

1998

Higham, D.J. and Higham, N.J. (1998) Structured backward error and condition of generalized eigenvalue problems. SIAM Journal on Matrix Analysis and Applications, 20 (2). pp. 493-512. ISSN 0895-4798

1992

Higham, Desmond J. and Higham, Nicholas J. (1992) Backward error and condition of structured linear systems. SIAM Journal on Matrix Analysis and Applications, 13 (1). pp. 162-175. ISSN 0895-4798

1989

Higham, D.J. and Higham, N.J. (1989) Large growth factors in Gaussian elimination with pivoting. SIAM Journal on Matrix Analysis and Applications, 10 (2). pp. 155-164. ISSN 0895-4798

This list was generated on Thu Jul 16 05:38:59 2020 BST.